# SDR F3LA97036

- Difficulty date: February 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205AU
- Make and model: Boeing 737201
- Aircraft serial: 19421
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6545834
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND CORROSION (C53-107-02) ON FLOOR BEAM UPPER CHORD BS 328, RBL 60 - LBL 30, WL 208.1.  REMOVED CORROSION ON FLOOR BEAM UPPER CHORD BS 328.  FOUND TO BE OUT OF LIMITS PER SRM 53-10-1.  FABRICATED UPPER CHORD AND REPAIR ANGLES FROM 7075-T6 .090 T-ANGLE EXTRUSION PER SRM 53-10-9.  INSTALLED FABRICATED UPPER CHORD AND REPAIR ANGLE PARTS WITH HI-LOCKS BACB30PN6-3 AND BACB30PM6-5 PER SRM 53-10-9.  (M)
